Elekes György polinomokkal kapcsolatos kombinatorikai eredményeiről

Rónyai, Lajos (2009) Elekes György polinomokkal kapcsolatos kombinatorikai eredményeiről. Matematikai Lapok, 15 (2). pp. 43-46.

Full text not available from this repository.
Item Type: Article
Uncontrolled Keywords: combinatorics, polynomial
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
Depositing User: Eszter Nagy
Date Deposited: 12 Dec 2012 08:38
Last Modified: 12 Dec 2012 08:38
URI: http://eprints.sztaki.hu/id/eprint/6362

Update Item Update Item